Vol. 1, No. 3, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Subscriptions
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
To Appear
Editorial Login
Contacts
 
ISSN (electronic): 2576-7666
ISSN (print): 2576-7658
Other MSP Journals
This article is available for purchase or by subscription. See below.
Rigid local systems and alternating groups

Robert M. Guralnick, Nicholas M. Katz and Pham Huu Tiep

Vol. 1 (2019), No. 3, 295–320
Abstract

We show that some very simple to write one parameter families of exponential sums on the affine line in characteristic p have alternating groups as their geometric monodromy groups.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/tunis

We have not been able to recognize your IP address 54.234.227.202 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for :

Keywords
rigid local system, monodromy, alternating group
Mathematical Subject Classification 2010
Primary: 11T23, 20D05
Milestones
Received: 5 October 2017
Revised: 3 April 2018
Accepted: 22 April 2018
Published: 8 August 2018
Authors
Robert M. Guralnick
Department of Mathematics
University of Southern California
Los Angeles, CA 90089-2532
United States
Nicholas M. Katz
Department of Mathematics
Princeton University
Fine Hall
Princeton, NJ 08544-1000
United States
Pham Huu Tiep
Department of Mathematics
Rutgers University
Piscataway, NJ 08854-8019
United States